LACUNARY STATISTICAL CONVERGENCE ON TIME SCALES
Yavuz ALTIN,
Emrah YILMAZ and Mahmut IŞIK
Firat University, Department of Mathematics, 23119 Elazıg,Turkey
Firat University, Department of Statistics, 23119 Elazıg, Turkey
[email protected] [email protected]
[email protected]
Abstract: In this study, we introduce the concepts of lacunary density of a set and lacunary
statistical convergence on an arbitrary time scale. Furthermore, some relations about these
new notations are also obtained. We obtain various characterizations on lacunary statistical
convergence which generalize the results in [1].
Keywords : Lacunary Statistical Convergence, Sequence Spaces, Time Scales.
AMS Subject Classification: 40A35; 46A45; 47B39; 34N05.
References
1. C. Turan and O. Duman, Convergence methods on time scales, 11th international
conference of numerical analysis and applied mathematics, AIP conference
proceedings, 1558 (2013), 1120-1123.
2. S. Hilger, Analysis on measure chains-A unified approach to continuous and discrete
calculus, Results in Mathematics, 18 (1990), 19-56.
3. J. S. Connor, The statistical and strong p-Cesàro convergence of sequences, Analysis,
8 (1988), 47-63.
4. J. A. Fridy and C. Orhan, Lacunary statistical convergence, Pacific Journal of
Mathematics, 160 (1993), no. 1, 43--51.
Download

LACUNARY STATISTICAL CONVERGENCE ON TIME SCALES